Alert archive / Tennessee / Tornado Warnings in 2023
Tornado Warning 53, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Mar 31, 2023, 10:09 PM CDT for Benton County, Carroll County, Henry County, Tennessee. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2023, 10:09 PM CDT (03:09 UTC)
- Expired
- Mar 31, 2023, 11:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Benton County, TN, Carroll County, TN, Henry County, TN
The radar
The Ft Campbell radar (KHPX), 101 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 10:10 PM CDT | TORNADO | 4 Ne Mclemoresville, TN | A BRIEF TORNADO FORMED ALONG HIGHWAY 436, PRODUCING MINOR DAMAGE TO HOMES AND TREES. |
| Mar 31, 10:29 PM CDT | TORNADO | 4 Ese Vale, TN | A BRIEF EF0 TORNADO PRODUCED MINOR DAMAGE ALONG CEDAR GROVE CHURCH ROAD. |
| Mar 31, 10:46 PM CDT | TSTM WND DMG | 5 Sw Huntingdon, TN | REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 5:58 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1143 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 388 m²/s²
- 0-3 km storm-relative helicity
- 532 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
737
WFUS54 KMEG 010309
TORMEG
TNC005-017-079-010400-
/O.NEW.KMEG.TO.W.0053.230401T0309Z-230401T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
1009 PM CDT Fri Mar 31 2023
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Benton County in west Tennessee...
Carroll County in west Tennessee...
Southeastern Henry County in west Tennessee...
* Until 1100 PM CDT.
* At 1008 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Huntingdon, moving east at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
McKenzie, Huntingdon, Camden, Bruceton, Atwood, Vale, Springville,
Trezevant, Hollow Rock, Big Sandy, McLemoresville, Howley, Hillard,
Mansfield, Leach, Tate, Palmer Shelter, Ephesus, Buena Vista and
Wingo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3613 8792 3603 8800 3600 8800 3598 8802
3584 8870 3605 8869 3632 8796 3627 8794
3622 8795 3616 8792
TIME...MOT...LOC 0308Z 248DEG 48KT 3600 8854
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$5 follow-up statements
174
WWUS54 KMEG 010329
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1029 PM CDT Fri Mar 31 2023
TNC005-017-079-010400-
/O.CON.KMEG.TO.W.0053.000000T0000Z-230401T0400Z/
Benton TN-Carroll TN-Henry TN-
1029 PM CDT Fri Mar 31 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
BENTON...NORTHEASTERN CARROLL AND SOUTHEASTERN HENRY COUNTIES...
At 1029 PM CDT, a large and extremely dangerous tornado was located
near Vale, or 10 miles west of Camden, moving east at 55 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar indicated rotation.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
McKenzie, Huntingdon, Camden, Bruceton, Vale, Hollow Rock, Big Sandy,
Hillard, Jarrell, Mansfield, New Zion, Manleyville, Hico, Leach,
Mixie, Spring Creek, Crews Store, Tate, Garretsburg and Palmer
Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is developing. To protect your life, TAKE COVER NOW! Move to
a storm shelter or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3613 8792 3603 8800 3600 8800 3598 8802
3591 8850 3608 8859 3632 8796 3627 8794
3622 8795 3616 8792
TIME...MOT...LOC 0329Z 251DEG 50KT 3610 8821
TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.25 IN
$$258
WWUS54 KMEG 010334
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1034 PM CDT Fri Mar 31 2023
TNC005-017-079-010400-
/O.CON.KMEG.TO.W.0053.000000T0000Z-230401T0400Z/
Benton TN-Carroll TN-Henry TN-
1034 PM CDT Fri Mar 31 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
BENTON...NORTHEASTERN CARROLL AND SOUTHEASTERN HENRY COUNTIES...
At 1034 PM CDT, a large and extremely dangerous tornado was located 7
miles northwest of Camden, moving east at 55 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar indicated rotation.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Huntingdon, Camden, Bruceton, Vale, Hollow Rock, Big Sandy, Hillard,
Mansfield, Manleyville, Mixie, Spring Creek, Crews Store, Ephesus,
Buena Vista and Nathan Bedford Forrest State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is developing. To protect your life, TAKE COVER NOW! Move to
a storm shelter or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3613 8792 3603 8800 3600 8800 3598 8802
3595 8841 3610 8848 3632 8796 3627 8794
3622 8795 3616 8792
TIME...MOT...LOC 0334Z 248DEG 48KT 3613 8812
TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.50 IN
$$349
WWUS54 KMEG 010341
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1041 PM CDT Fri Mar 31 2023
TNC005-017-079-010400-
/O.CON.KMEG.TO.W.0053.000000T0000Z-230401T0400Z/
Benton TN-Carroll TN-Henry TN-
1041 PM CDT Fri Mar 31 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
BENTON...NORTHEASTERN CARROLL AND SOUTHEASTERN HENRY COUNTIES...
At 1041 PM CDT, a large and extremely dangerous tornado was located 7
miles north of Camden, moving east at 55 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar indicated rotation.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Camden, Bruceton, Vale, Hollow Rock, Big Sandy, Mixie, Crews Store,
Ephesus and Nathan Bedford Forrest State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is developing. To protect your life, TAKE COVER NOW! Move to
a storm shelter or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3613 8792 3603 8800 3600 8800 3598 8802
3598 8834 3611 8839 3632 8796 3627 8794
3622 8795 3616 8792
TIME...MOT...LOC 0341Z 248DEG 47KT 3616 8802
TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.25 IN
$$709
WWUS54 KMEG 010347
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1047 PM CDT Fri Mar 31 2023
TNC017-079-010356-
/O.CAN.KMEG.TO.W.0053.000000T0000Z-230401T0400Z/
Carroll TN-Henry TN-
1047 PM CDT Fri Mar 31 2023
...THE TORNADO WARNING FOR NORTHEASTERN CARROLL AND SOUTHEASTERN
HENRY COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 AM CDT for west
Tennessee.
LAT...LON 3603 8800 3600 8800 3598 8802 3598 8821
3612 8821 3615 8818 3617 8817 3627 8795
3622 8795 3616 8792 3613 8792
TIME...MOT...LOC 0346Z 250DEG 47KT 3617 8793
$$
TNC005-010400-
/O.CON.KMEG.TO.W.0053.000000T0000Z-230401T0400Z/
Benton TN-
1047 PM CDT Fri Mar 31 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
BENTON COUNTY...
At 1046 PM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles northwest of Waverly, moving east at 55 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Camden and Nathan Bedford Forrest State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3603 8800 3600 8800 3598 8802 3598 8821
3612 8821 3615 8818 3617 8817 3627 8795
3622 8795 3616 8792 3613 8792
TIME...MOT...LOC 0346Z 250DEG 47KT 3617 8793
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$798
WWUS54 KMEG 010359 RRA
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1059 PM CDT Fri Mar 31 2023
TNC005-010409-
/O.EXP.KMEG.TO.W.0053.000000T0000Z-230401T0400Z/
Benton TN-
1059 PM CDT Fri Mar 31 2023
...THE TORNADO WARNING FOR CENTRAL BENTON COUNTY WILL EXPIRE AT 1100
PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 100 AM CDT for west
Tennessee.
LAT...LON 3603 8800 3600 8800 3598 8802 3598 8821
3612 8821 3615 8818 3617 8817 3627 8795
3622 8795 3616 8792 3613 8792
TIME...MOT...LOC 0359Z 248DEG 48KT 3623 8774
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Mar 31, 7:47 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Mar 31, 7:47 PM CDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
747 PM CDT Fri Mar 31 2023
...New MESOSCALE UPDATE...
.MESOSCALE UPDATE FOR SEVERE THUNDERSTORMS...
Issued at 747 PM CDT Fri Mar 31 2023
00Z Surface analysis places a cold front from Central Iowa back
through Northwest Arkansas and into Central Texas. Surface
dewpoints still remain high in the 60s across much of the Mid-
South. Latest mesoanalysis yields between 1000-1500 J/kg surface-
based CAPE, 0-1 km Storm Relative Helicity values generally
averaging between 300-500 m2/s2, and backing surface winds across
West Tennessee and Northwest Mississippi. Short-term trends still
indicate the environment remains favorable for supercells across
the Mid-South this evening with ample directional and speed shear,
and low LCLs. Consequently, Tornado Watch #94 which covers areas
generally along and west of the Mississippi River was extended
through 3Z. (10 PM CDT)
CJC
&&
.SYNOPSIS...
Issued at 315 PM CDT Fri Mar 31 2023
A Severe Weather Outbreak is imminent this afternoon and evening.
A rare High Risk has been issued for southwest portions of the
Mid-South including the Memphis, Tennessee and Oxford,
Mississippi metros, with a Moderate Risk across the rest of the
Memphis Forecast Area. Damaging winds and several tornadoes remain
the highest threats, including a couple of strong and long-
tracked tornadoes possible. Secondary threats include large hail
and heavy rainfall. The threat for severe weather will end within
a couple of hours after midnight with a brief reprieve from
severe weather for the weekend. Wet, warm, and unsettled weather
will move into the region on Monday and persist through much of
next week. Severe weather chances remain in play for the Tuesday
to Wednesday timeframe.
&&
.DISCUSSION...
(This evening through next Thursday)
Issued at 315 PM CDT Fri Mar 31 2023
A Severe Weather Outbreak is still on track for this afternoon
and evening across the Mid-South. Little Rock, Arkansas has
already had at least one strong and damaging tornado move through
their city. The cell that produced that tornado is on a northeast
track towards Cross and Poinsett Counties in eastern Arkansas and
may intensify as it moves into our area.
Severe weather ingredients remain healthy along and west of the
Mississippi River with a less unstable environment further east.
However, the airmass is still continuing to modify ahead of the
main trough and will likely become just as unstable over the next
couple of hours.
A secondary marine front was analyzed along a northwest
to southeast line from Jonesboro, Arkansas to Holly Springs,
Mississippi and back through Tupelo, Mississippi. Dewpoints are in
the mid to upper 60s south of the front with low 60 dewpoints
north of the front. The latest Mesoanalysis places 2000 J/kg
SBCAPE in our southwest counties with a gradient of 1000 J/kg near
Memphis and down to 500 J/kg near Paris, TN. Additionally, the
entire forecast area is already in a highly sheared environment.
Any storms that move into our area will have the opportunity to
rotate and produce tornadoes, large hail, and heavy rainfall.
Another round of storms will arrive this evening just ahead of a
cold front. The environment will likely be a little bit less
unstable, but more highly sheared. Damaging winds and tornadoes
remain the highest threats as it moves across the area. The storms
may congeal into a line of storms as they move into northeast
Mississippi later this evening. That threat would include damaging
winds and embedded tornadoes. The threat for severe weather
should end within a couple of hours after midnight.
High pressure will build into the region for Saturday and winds
will remain elevated. Sunday looks to be a nice day with
temperatures in the 70s and light winds and low humidity.
Wet, humid, and unsettled weather will set up across the region on
Monday and persist through at least late week. Dewpoints will
climb into the mid to upper 60s as temperatures climb into the
lower 80s early next week. There remains a risk for severe weather
Tuesday into the Wednesday timeframe.
AC3
&&
.AVIATION...(00Z TAFS) Issued at 620 PM CDT Fri Mar 31 2023
A round of strong to severe thunderstorms is expected to impact
MEM and MKL over the next hour or two. Strong damaging wind is
possible along with brief IFR vis. Hail and a tornado at least in
the vicinity is also a possibility.
Before and after thunderstorms strong south to southwest gradient
wind is likely between 25 and 45mph with gusts to 45 mph. Winds
will shift west and then northwest behind a cold front later
tonight.
VFR conditions will prevail at all sites tomorrow along with
northwest wind 10-15kt.
30/Sirmon
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 1 AM CDT Saturday for ARZ009-018-026>028-035-
036-048-049-058.
MO...Wind Advisory until 1 AM CDT Saturday for MOZ113-115.
MS...Wind Advisory until 1 AM CDT Saturday for MSZ001>017-020>024.
TN...Wind Advisory until 1 AM CDT Saturday for TNZ001>004-019>022-
048>055-088>092.
&&
PUBLIC FORECAST...JDS
AVIATION...ARSIn the hours before
Local storm report, Mar 31, 8:44 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
844 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TORNADO 2 WNW BYHALIA 34.88N 89.72W
03/31/2023 MARSHALL MS TRAINED SPOTTER
POSSIBLE TORNADO.
&&Local storm report, Mar 31, 9:13 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
913 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM TSTM WND DMG 2 W HERNANDO 34.83N 90.02W
03/31/2023 DESOTO MS EMERGENCY MNGR
SEVERAL TREES WERE KNOCKED DOWN WITH ONE
TREE ON A CAR ON HORN LAKE ROAD NORTH OF
DEAN ROAD.
&&Local storm report, Mar 31, 9:46 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
946 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG 1 W BETHEL SPRINGS 35.24N 88.63W
03/31/2023 MCNAIRY TN AMATEUR RADIO
REPORTS OF DAMAGE ON BUENA VISTA ROAD.
&&Local storm report, Mar 31, 10:04 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1004 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG 4 NW BETHEL SPRINGS 35.24N 88.61W
03/31/2023 MCNAIRY TN FIRE DEPT/RESCUE
A WALL COLLAPSED ON A HOUSE ON FLOWERS ROAD
NEAR BETHEL SPRINGS.
&&Local storm report, Mar 31, 10:08 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1008 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM TSTM WND DMG SELMER 35.17N 88.59W
03/31/2023 MCNAIRY TN EMERGENCY MNGR
TREES DOWN NEAR THE INTERSECTION OF DOWTY
ROAD AND PEACH STREET ON THE NORTH SIDE OF
SELMER.
&&Local storm report, Mar 31, 10:09 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1009 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM TSTM WND DMG 5 SW HUNTINGDON 35.97N 88.48W
03/31/2023 CARROLL TN PUBLIC
REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
POWER POLES BROKEN.
&&The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:28 PM CDT | Tornado Warning | MEG | Benton, Carroll | 10 min |
| Mar 31, 7:35 PM CDT | Tornado Warning | MEG | Shelby | 40 min |
| Mar 31, 8:06 PM CDT | Tornado Warning | MEG | Fayette, Hardeman, Shelby | 39 min |
| Mar 31, 8:31 PM CDT | Special Weather Statement | MEG | Lauderdale | 29 min |
| Mar 31, 8:38 PM CDT | Tornado Warning | MEG | Fayette, Hardeman, McNairy | 37 min |
| Mar 31, 9:14 PM CDT | Tornado Warning | MEG | Chester, Hardeman, Hardin, McNairy | 46 min |
| Mar 31, 9:15 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Gibson, Haywood | 45 min |
| Mar 31, 9:34 PM CDT | Tornado Warning | MEG | Fayette, Shelby | 41 min |
| Mar 31, 9:44 PM CDT | Tornado Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 30 min |
| Mar 31, 9:45 PM CDT | Tornado Warning | MEG | Carroll, Crockett, Gibson, Haywood | 45 min |
| Mar 31, 10:03 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 27 min |
| Mar 31, 10:07 PM CDT | Tornado Warning | MEG | Fayette, Shelby | 23 min |
| Mar 31, 10:16 PM CDT | Tornado Warning | MEG | Benton, Henry | 22 min |
| Mar 31, 10:22 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 53 min |
| Mar 31, 10:26 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Madison | 33 min |
| Mar 31, 10:51 PM CDT | Tornado Warning | MEG | Chester, Hardeman, McNairy | 39 min |
| Mar 31, 10:52 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Henderson | 38 min |
| Mar 31, 10:54 PM CDT | Special Weather Statement | MEG | Fayette, Hardeman | 36 min |
| Mar 31, 11:00 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 45 min |
| Mar 31, 11:19 PM CDT | Areal Flood Advisory | MEG | Fayette, Hardeman, Shelby | 3 hr |
| Mar 31, 11:21 PM CDT | Tornado Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 39 min |
| Mar 31, 11:25 PM CDT | Special Weather Statement | MEG | Henderson | 35 min |
| Mar 31, 11:26 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy | 34 min |
| Mar 31, 11:29 PM CDT | Special Weather Statement | MEG | Benton | 16 min |
| Mar 31, 11:41 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Decatur | 19 min |
| Mar 31, 11:45 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman, McNairy | 45 min |
| Mar 31, 11:56 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 49 min |
| Apr 1, 12:22 AM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 22 min |
| Apr 1, 3:24 AM CDT | Wind Advisory | MEG | Benton, Carroll, Crockett, Decatur, Dyer, Gibson and 8 more | 11 hr |
| Apr 1, 2:13 PM CDT | Wind Advisory | MEG | Benton, Carroll, Chester, Decatur, Hardeman, Hardin and 3 more | 4 hr |
Nearby
Tornado Warnings in Tennessee, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.